# SDR ASAA2016022315643

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,645 hours, 10,774 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 2042M67P02
- Part serial: FFFB1080
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,506 hours, 1,292 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WOULD NOT START.  ACFT GROUNDED.  NO IGNITOR WAS HEARD DURING TEST REF AMM 74-00-00-750-801-F00.  R & R NR 1 ENGINE LT AND RT INGITOR BOXES, DURING OPS TEST RT IGNITOR FAILED CHANNEL B TEST.  R & R NR 1 ENGINE ELECTRONIC ENGINE CONTROL REF AMM 73-21-60.  ALL OPS CHECKS NORMAL REF AMM 73-21-60.  ACFT RETURN TO SERVICE.
